# SDR ABXA9500221

- Difficulty date: February 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47426
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 99234883
- Condition: Corroded
- Location: Bs 585
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND LEVEL II CORROSION ON AN INTERNAL DOUBLER UNDER LONGERON 26L AT STA 585.  REPAIRED DOUBLER IAW ABX REA D953-10868-MR.
